# SDR P5CA2020111200379

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,907 hours, 5,118 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 112C4279
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT PACK TEMP INOPERABLE.  ENTERED INTO DMI 137689, MEL 21-51-03-01, CAT C.  REMOVED AND REPLACED LT PACK CONTROLLER ASSEMBLY, IAW AMM 21-51-14-401.   USED LOAN PARTS FROM UPS.  THEN LT PACK OPERATION CHECK OK.  CLOSED DMI 137689. T&I CC 0137Z.
